# SDR AALA20161122010

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 6,604 hours, 2,105 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Condition: Leaking
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY DOOR DAMPER ACTUATOR LEAKS.  REMOVED AND REPLACED ACTUATOR IAW AMM 52-22-14.  OPERATIONAL CHECK GOOD.
